# SDR COMA0260066

- Difficulty date: January 17, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Aircraft time: 20,034 hours, 19,235 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Part number: MS27473T10B5S
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5521 LANDING GEAR DISAGREE WARNING.REPLACED THE NLG SELECTOR VALVE WIRING CONNECTOR.
